# SDR FDKA200605102

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 10,308 hours, 9,630 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Part number: 14534177405
- Part serial: 145530
- Condition: Faulty
- Location: Cockpit
- Part time: 10,342 hours, 9,657 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE BACKUP TRIM WOULD NOT GO IN THE DOWN POSITION.  MAINTENANCE REPLACED THE PANEL.  OP’S GOOD.
